Siberian Mathematical Journal

, Volume 11, Issue 1, pp 121–129 | Cite as

Multidimensional inequalities of the Carlson type and related inequalities

  • G. M. Pigolkin
Article

Keywords

Related Inequality Multidimensional Inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. H. Hardy, D. E. Littlewood, and G. Polya, Inequalities [Russian translation], IL, Moscow (1948).Google Scholar
  2. 2.
    E. Beckenbach and R. Bellman, Inequalities [Russian translation], Mir, Moscow (1965).Google Scholar
  3. 3.
    E. T. Whittaker and C. N. Watson, A Course of Modern Analysis, Part 2 [Russian translation], Fizmatgiz, Moscow (1963).Google Scholar
  4. 4.
    V. Blyashke, The Circle and the Sphere [in Russian], Nauka, Moscow (1967).Google Scholar
  5. 5.
    G. Polya and G. Szego, Isoperimetric Inequalities in Mathematical Physics [Russian translation], Fizmatgiz, Moscow (1962).Google Scholar
  6. 6.
    V. I. Levin, “Exact constants in inequalities of the Carlson type,” Dokl. Akad. Nauk SSSR,59, 635–638 (1948).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • G. M. Pigolkin

There are no affiliations available

Personalised recommendations